Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)


The volume of tubes in complex projective space

Author: Robert A. Wolf
Journal: Trans. Amer. Math. Soc. 157 (1971), 347-371
MSC: Primary 57.60; Secondary 32.00
MathSciNet review: 0281237
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: A formula for the volume of a tube about a compact complex submanifold of complex projective space is derived.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 57.60, 32.00

Retrieve articles in all journals with MSC: 57.60, 32.00

Additional Information

PII: S 0002-9947(1971)0281237-8
Keywords: Tubes, volume, complex projective space, complex submanifold, holomorphic curvature tensor, second fundamental form
Article copyright: © Copyright 1971 American Mathematical Society